# SDR DALA2017032002220

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 45,704 hours, 3,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE AND DENT BETWEEN WINDOWS 15 AND 16 RT SIDE ON CROWN BETWEEN S-1R AND S-2R. REF NRC 001 AND ERA 556793-14 REV ORIG FOR REPAIR INSTRUCTIONS.
